# SDR YENA20131207242

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 37,130 hours, 13,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 6774E010000
- Part serial: 04686
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,904 hours, 9,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO ECAM ENGINE BLEED 1/2 ABNORMAL PRESSURE, PACK 1/2 FAULT FAILURE OCCURS WITH FULL CLIMB POWER ONLY.  PER TSM 36-11-00-810-879A, R & R NR 1 ENG PRSOV AND PRSOV HOSE.  PERFORMED OPS CHECK IAW 71-00-00 TEST 1 AND 36-11-00-710-003 AND 36-11-52.
